# SDR 2006FA0000778

- Difficulty date: August 1, 2006
- Submitted: August 1, 2006
- Operation: General aviation
- Aircraft: N319RD
- Make and model: Piper PA 46-350P
- Aircraft serial: 4636139
- Aircraft time: 1,400 hours
- Engine: Lyc TIO540AE2A
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Transmitter
- Condition: Unreliable
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NEW-STYLE FUEL SENDERS UNRELIABLE.  HAVE REPLACED 3 TIMES SO FAR.
